# SDR CKSA98198

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION ON FITTING AT FS 340 BETWEEN LONGERON 34R AND 35R. CORROSION IS OUT OF LIMITS.  REMOVED FITTING FROM STA 340 BETWEEN L34R AND 35R.  CUT NEW FITTING, FABRICATED SPLICES IAW DC8 SRM 53-2-0 FIG 2D.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D.  CORROSION TASK CARD NUMBER 5570-0551.  NON-ROUTINE NR 03824 TASK NR X0016.
